# SDR SWAA2022092945939

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 54,487 hours, 28,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK AT 17ABC FAILED / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
